| Model Number |
PRIME PLUS |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Nova biomedical (nova) was made aware of a situation where an inaccurate result for sodium (na) was received while using a statprofile prime plus analyzer, (b)(4).The nurse questioned the results as they did not fit the patient's clinical presentation.Additional samples were run across an additional analyzer and confirmed the initial results were incorrect.No patient harm or adverse treatment due to the inaccurate results was reported.
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional informaiton, and further details will be provided in a supplemental report.
Additional Manufacturer Narrative
Udi: (b)(4).The customer reported an incorrect patient result for sodium was received when running a patient sample on a statprofile prime plus analyzer sn (b)(6).This occurred on (b)(6) 2021.The analyzer did not indicate there was a problem with the sample in anyway before producing the result but the clinical presentation of the patient did not match the results.There was no harm or adverse treatment due to the inaccurate results.The analyzer and sensors were not returned to nova biomedical for investigation.The manufacturer retains of sensor lot 21125028 were tested.All tests passed the acceptance criteria for linearity solutions and blood samples when ran for five sets analyzing six replicates with each set.No discrepancies were observed between blood results obtained by the retained sensor card when compared to the reference statprofile phox ultra analyzer.Device history record (dhr) reviews were performed for the analyzer and all consumables being used at the time of the event by a quality control engineer.The reviews included an assessment of the production, testing, and release of the analyzer and consumable items.No abnormalities or concerns were noted, and the dhr indicated the released product met all specifications.The conclusion of the investigation is the reported customer complaint could not be confirmed after testing the manufacturer retains of the sensor card.A root cause was unable to be identified, and nova will continue to monitor for recurrence of similar events.